# SDR SWAA2021072299220

- Difficulty date: July 9, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT FWD CARGO BAY ON AFT BULKHEAD TO FLOOR SUPPORT BS500D LBL20 TO RBL20 WL157. / REMOVED AND REPLACED AFT BULKHEAD TO FLOOR SUPPORT AT BS500D LBL20 TO RBL20 WL157 IAW SRM 51-40-02; SRM 51-40-05 AND DWG#143A9481 REV - 59142U 18JULY20
